# SDR SWIA202157185

- Difficulty date: February 18, 2021
- Submitted: April 2, 2021
- Operation: Air carrier
- Aircraft: N791SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10293
- Aircraft time: 30,322 hours, 18,778 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Failed
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HINGE HOLES ON FUSELAGE SIDE FAILED THE GO- NO- GO GUAGE TEST AND REQUIRES REPLACEMENT.    (C-CHECK RO 4/1/2021)    REMOVED AND REPLACED WITH NEW PAX DOOR HINGE HOLES ON FUSELAGE SIDE REF CRJ-700 SRM 51-42-06-001-001-A01,SRM 51-42-21-001-001-A01 AND DWG #SH670-31810 REV Y. LEAK CHECK GOOD , COMPLIED WITH 51-900-1002-SKY
